Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Official Side-effects

Posted by Ponder on September 8, 2003, at 13:00:53

In reply to Re: Lami/Lith combo katia, posted by BarbaraCat on September 7, 2003, at 12:32:33

In response to B-cat:
>I sure don't think it's the Lam. I've read some medical literature that says it can cause drowsiness, but no real person who has ever taken it has ever complained about it being sedating - just the opposite. - Barbara

Doesn't this just frost you? That's why PsychoBabble is so useful. Most psych docs prescribe based on the product circulars, look at you like crazy if you tell them you've had a different response, and it's damned hard to tell what really to expect from the initial clinical trials.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ponder thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/258078.html